Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
seashellstarfish

Im on Spironolactone and still breaking out

Very depressing. The spironolactone did help a lot. I’m on month 5. Derm upped my dosage of spironolactone to 100mg daily, but I haven’t improved. I’m still breaking out and today I got a new cyst on my jaw! Why?! My face doesn’t need any more scars! Also, I have had three periods this month!! Three! Can spironolactone all of a sudden start screwing up your hormones and stop working? Still breaking out around my lips too it’s embarrassing. I was seeing progress, now I’m seeing regression and it is very depressing. I feel like I will keep breaking out forever and there will be no end to the scars. I already feel like Freddy Krueger. :( Feel so discouraged that I’m still breaking out. Haven’t had a cyst in a while too so to get one is upsetting. Anyone else have this issue? Did it resolve itself? I feel hopeless.

Share this post


Link to post
Share on other sites

from what i read online, spiro has to taken at the right dosage. if you take more than what your body needs to block the androgen, the remaining spiro in your body are converted to testosterone, which is the cause of acne. since 100mg is giving you more breakouts, i think you need to lower your dosage.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×